# SDR SWAA2015092344218

- Difficulty date: August 14, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 64,096 hours, 51,548 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57240064
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR, CHORD CRACKED AT FIRST FASTENER HOLD INBD OF RSS 224.14.  REPAIRED CHORD IAW EA.
